Vol. 67, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Localization in fully bounded Noetherian rings

Bruno J. Mueller

Vol. 67 (1976), No. 1, 233–245
Abstract

The paper defines and studies links between the prime ideals of a noncommutative fully bounded noetherian ring, and their role as obstructions to localizability: a localization with properties similar to those of the localization of a commutative ring at a prime ideal, can be constructed if and only if the equivalence class determined by the links is finite. For rings with polynomial identity, the links are described in more detail via an inductive procedure over the PI-degree, and several examples are constructed.

Mathematical Subject Classification
Primary: 16A08, 16A08
Milestones
Received: 24 December 1975
Revised: 6 July 1976
Published: 1 November 1976
Authors
Bruno J. Mueller